Differential and Integral Equations

Selections of Lipschitz multifunctions generating a continuous flow

Alberto Bressan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 483-490.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700423

Mathematical Reviews number (MathSciNet)
MR1097912

Zentralblatt MATH identifier
0722.34009

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21]
Secondary: 49J24 54C65: Selections [See also 28B20]

Citation

Bressan, Alberto. Selections of Lipschitz multifunctions generating a continuous flow. Differential Integral Equations 4 (1991), no. 3, 483--490. https://projecteuclid.org/euclid.die/1372700423


Export citation